# SDR SWAA2019082836374

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 43,210 hours, 29,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GIRT BAR HANGING LOW, OUT OF POSITION.   REPOSITIONED GIRT BAR PER MT.
